Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

I had some vision loss last month, took high doses

I had some vision loss last month, took high doses of prednisone, now I am seeing people/things that aren't there. I have found a syndrome called Charles Bonnet Syndrome on line that is excatally what i'm doing, but it doesn't tell me what kind of doctor to go to or any treatment.. I am really stressed out seeing all of these things, I know they aren't real that it is something to do with my eyes, but that really doesn't help when I'm seeing people in my house that aren't here.
Sun, 8 Jan 2017
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

HI my daughter is 12 she has been having vision loss when she stands up it s been happening for about 3 years but not all the time I took her to...

Loading Online Doctors....